# SDR F3LA00199

- Difficulty date: August 13, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED CORROSION IN AND AROUND FLOORBEAM CLIP NUT HOLES, STATION 294, BL 8R TO BL 44R.  MAINTENANCE REMOVED CORROSION PER MM 51-31-31.  FABRICATED REPLACEMENT PARTS AND INSTALLED PER 51-10-2, 53-10-2, AND 53-10-9 FIG 5.  (M)
